# SDR IPXA2021033067549

- Difficulty date: March 15, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279747
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL #161GF HAS DAMAGED COMPOSITE ALONG ENTIRE EDGE OF PANEL COMPILED WITH SREO A300-5320-42700-F.
